# SDR AU980154

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 8442094
- Condition: Shorted
- Location: Rt Eng Lt Mag
- Component: Bendix, D6RN3200
- Stage of operation: TO
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE LH MAGNETO PRIMARY LEAD SHORT CIRCUITED TO MAGNETO CASE.
